Embeddings of Complete Binary Trees into Extended Grids with Edge-congestion 1*

Marie-Claude Heydemann, Dominique Sotteau, Jaroslav Opatrny. Embeddings of Complete Binary Trees into Extended Grids with Edge-congestion 1*. IJPEDS, 8(3-4):333-354, 1996. [doi]

@article{HeydemannSO96,
  title = {Embeddings of Complete Binary Trees into Extended Grids with Edge-congestion 1*},
  author = {Marie-Claude Heydemann and Dominique Sotteau and Jaroslav Opatrny},
  year = {1996},
  doi = {10.1080/10637199608915560},
  url = {http://dx.doi.org/10.1080/10637199608915560},
  tags = {completeness},
  researchr = {https://researchr.org/publication/HeydemannSO96},
  cites = {0},
  citedby = {0},
  journal = {IJPEDS},
  volume = {8},
  number = {3-4},
  pages = {333-354},
}